Below is the list of preprints and papers written by graduate students during the course of their graduate studies at UGA.



Noah Lebowitz-LockardDomains with properties weaker than atomicity.

Noah Lebowitz-LockardDistribution functions of linear combinations of multiplicative functions.

Andrew Maurer, On the Finite Generation of Relative Cohomology for Lie Superalgebras.

Ziqing Xiang, Zhen Cui and Jiacheng Xia, Rational designs.


Natalie Hobson, Conformal Blocks in type C at level one.

Hans Parshall, Simplices over finite fields to appear in Proceedings of the AMS.

Neil Lyall, Akos Magyar, Hans ParshallSpherical configurations over finite fields. Submitted. 

Luca Schaffler, The KSBA compactification of the moduli space of {1,6}$-polarized Enriques surfaces, (2016). Submitted. 


William Hardesty, On support varieties and the Humphreys conjecture in type A.

Natalie Hobson, Quantum Kostka and the rank one problem for sl_2m.

Kenneth Jacobs, Quantitative Logarithmic Equidistribution of Crucial Measures.

Kenneth Jacobs,  Lower Bounds for non-Archimedean Lyapunov Exponents

John R. Doyle, Kenneth Jacobs, Robert Rumely, Configuration of the Crucial Set for a Quadratic Rational Map

Hans Parshall, Small gaps between configurations of prime polynomials, Journal of Number Theory 162 (2016), 35–53

Luca Schaffler, On the cone of effective 2-cycles on M-Bar _ {0, 7}, European Journal of Mathematics, Volume 1, Issue 4 (2015), 669-694.

Lee Troupe, Bounded gaps between prime polynomials with a given primitive root, submitted.

Lee Troupe, Orders of reductions of elliptic curves with many and few prime factors

Ziqing Xiang, Nonexistence of nontrivial tight 8-designs, J. of Algebraic Combinatorics, to appear

 Matthew Zawodniak, A Moduli Space for Rational Homotopy Types with the Same Homotopy Lie Algebra 


William Hardesty, Support varieties of line bundle cohomology groups for SL3 (k), J. Algebra 448 (2016), 127-173.

Kenneth Jacobs, An Equidistribution Result for Dynamical Systems on the Berkovich Projective Line.

Lee Troupe, On the number of prime factors of values of the sum-of-proper-divisors function J. Number Theory 150C (2015) pp. 120-135.